MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/10 MM L E-CROSS

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/10 MM L E-CROSS
Model Number 02.12.E0410FL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting stiffness.Medical manipulation under anaesthesia has been performed in order to restore the joint mobility.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 2422805: (b)(4) items manufactured and released on 03-oct-2024.Expiration date: 2029-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional devices involved: batch reviews performed on (b)(6) 2025.Gmk-spherika 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 2418300: (b)(4) items manufactured and released on 04-nov-2024.Expiration date: 2029-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.Ka15l femoral component spherika cemented size 5+l (k211004) lot 2337256: (b)(4) items manufactured and released on 05-feb-2024.Expiration date: 2029-01-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Joint stiffness/reduced mobility is a possible literature described adverse event after total knee arthroplasty.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Additional Manufacturer Narrative
Clinical evaluation: few months after primary tka, stiffness is felt by the patient, and mobilization under anesthesia is carried out.According to the surgeon, this treatment solved the problem.The surgeon himself said that this type of situation occasionally presents itself after tka, and he thinks there is no relation whatsoever with the device implanted.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.Joint stiffness/reduced mobility is a possible literature described adverse event after total knee arthroplasty.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERIKA TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/10 MM L E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21950432
Report Number3005180920-2025-00374
Device Sequence Number15662451
Product Code JWH
UDI-Device Identifier07630971261754
UDI-Public07630971261754
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0410FL
Device Lot Number2422805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale